# SDR REXA2012112701535

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 18,341 hours, 15,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FS 621 BULKHEAD HAS MULTIPLE SCREW SHANK MARKS ON SKIN AND RIVET HEADS.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
